# SDR REXA2022063001414

- Difficulty date: April 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 32,983 hours, 22,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670960345
- Condition: Corroded
- Location: Fs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET AT STR 20R BETWEEN FS280-295 CORRODED.  CORROSION MEASURES 3.5" X 3.0" X .018" DEEP.	REMOVE AND REPLACE BRACKET.
